# SDR CKSA98351

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161M
- Make and model: Doug DC-8F-55
- Aircraft serial: 45762
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170
- Condition: Failed
- Location: Flight Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING SMELL FROM FO FLUORESCENT BALLAST AREA.  REMOVED AND REPLACED BALLAST TRANSFORMER PLUS RELAMPED 5 LIGHT ASSEMBLY.  SYSTEM OPS CHECK NORMAL PER DC8 MM 33-2-0.
